# SDR SIMA201908021002

- Difficulty date: August 1, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N229NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000547
- Aircraft time: 8,806 hours, 5,951 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L IS HARD TO OPEN FROM THE OUTSIDE AND HARD TO SHUT AND ARM FROM THE INSIDE-C/A-LUBE 1L DOOR IAW AMM 52-11-00. OPC GOOD. NO DEFECTS NOTED.
